# SDR MASA2011071803253

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 21,420 hours, 14,573 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED CAUTION IN FLT.  REPLACED TEMP SENSOR.
